# SDR DALA2023062605137

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 74,684 hours, 28,157 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6702 -ATB/DE- CAPT WINDSCREEN CRACKED. CORRECTIVE ACTION: C/W OVERWEIGHT LANDING INSPECTION. REPLACED CAPT WINDSCREEN AND ASSOCIATED WINDOW HEAT CONTROLLER.
